0
TECHNICAL PAPERS

Numerical Solutions of Cauchy-Riemann Equations for Two and Three-Dimensional Flows

[+] Author and Article Information
M. Hafez, J. Housman

Department of Mechanics and Aerospace Engineering, University of California, Davis, CA 95616

J. Appl. Mech 70(1), 27-31 (Jan 23, 2003) (5 pages) doi:10.1115/1.1530632 History: Received August 24, 2001; Revised June 11, 2002; Online January 23, 2003
Copyright © 2003 by ASME
Your Session has timed out. Please sign back in to continue.

References

Figures

Grahic Jump Location
(a) Streamlines for incompressible flow over a cylinder with ωz=0. (b) Streamlines for incompressible axisymmetric flow around a sphere with ωϕ=0.
Grahic Jump Location
(a) Plot of the local Mach number for compressible flow around a cylinder with M=0.2. (b) Plot of the local Mach number for compressible flow over sphere with M=0.2. (c) Example 2: Convergence history for the ‖r‖ norm for systems 1 and 2. (d) Convergence history for the ‖r‖ norm for systems 1 and 2.

Tables

Errata

Discussions

Some tools below are only available to our subscribers or users with an online account.

Related Content

Customize your page view by dragging and repositioning the boxes below.

Related Journal Articles
Related eBook Content
Topic Collections

Sorry! You do not have access to this content. For assistance or to subscribe, please contact us:

  • TELEPHONE: 1-800-843-2763 (Toll-free in the USA)
  • EMAIL: asmedigitalcollection@asme.org
Sign In